# SDR HEEA0015131

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8502CS20LW
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR DOES NOT INDICATE, AND ZERO STOP MISSING.
